Dynamique des fonctions rationnelles sur des corps locaux
Geometric methods in dynamics (II) : Volume in honor of Jacob Palis, Astérisque no. 287  (2003), p. 147-230
@incollection{AST_2003__287__147_0,
     author = {Rivera-Letelier, Juan},
     title = {Dynamique des fonctions rationnelles sur des corps locaux},
     booktitle = {Geometric methods in dynamics (II) : Volume in honor of Jacob Palis},
     editor = {de Melo, Wellington and Viana, Marcelo and Yoccoz, Jean-Christophe},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {287},
     year = {2003},
     pages = {147-230},
     zbl = {1140.37336},
     mrnumber = {2040006},
     language = {fr},
     url = {http://www.numdam.org/item/AST_2003__287__147_0}
}
Rivera-Letelier, Juan. Dynamique des fonctions rationnelles sur des corps locaux, in Geometric methods in dynamics (II) : Volume in honor of Jacob Palis, Astérisque, no. 287 (2003), pp. 147-230. http://www.numdam.org/item/AST_2003__287__147_0/

[AV] D. Arrowsmith, F. Vivaldi. Geometry of p-adic Siegel discs. Phys. D 71 #1-2 (1994), 222-236. | MR 1264116 | Zbl 0822.11081

[Be] R. Benedetto. Fatou components in p-adic dynamics. Thesis, Brown University 1998. | MR 2697379

[CG] L. Carleson, T. Gamelin. Complex dynamics. Springer-Verlag 1991. | MR 1230383 | Zbl 0782.30022

[Ca] J. W. S. Cassels. Local fields. LMS student texts 3. Cambridge Univ. Press (1986). | MR 861410 | Zbl 0595.12006

[DH] A. Douady, J. Hubbard. On the dynamics of polynomial-like mappings. Ann. Scient. Éc. Norm. Sup 18 (1985), 287-343. | Numdam | MR 816367 | Zbl 0587.30028

[Ecl] J. Ecalle. Théorie des invariants holomorphes. Thèse d'état, Orsay, Mars 1974.

[Ecl] J. Ecalle. Voir aussi Théorie itérative : introduction à la théorie des invariants holomorphes. J. math, pures et appl. 54 (1975), 183-258. | MR 499882 | Zbl 0285.26010

[Ep] A. Epstein. Infinitesimal Thurston rigidity and the Fatou-Shishikura inequality. IMS preprint #1999 / 1.

[Es] A. Escassut. Algèbres de Banach ultramétriques et algèbres de Krasner-Tate. Astérisque 10 (1973). | Numdam | MR 364676 | Zbl 0289.12109

[Fa] P. Fatou. Sur les équations fonctionelles. Bull. Soc. Math. France 47 (1919), 161-217. | JFM 47.0921.02 | Numdam | Numdam | Numdam | MR 1504787

[FvP] J. Fresnel, M. Van Der Put. Géométrie Analytique rigide et applications. PM 18, Birkhäuser 1981. | MR 644799 | Zbl 0479.14015

[GvP] L. Gerritzen, M. Van Der Put. Schottky groups and Mumford carves. LMN 817, Springer-Verlag Berlin-Heidelberg-New York, 1980. | MR 590243 | Zbl 0442.14009

[GH] Sur les groupes hyperboliques d'après Mikhael Gromov. Edité par E. Ghys et P. de la Harpe. Progress in Mathematics, 83. Birkhauser Boston, Inc., Boston, MA, 1990. | MR 1086650 | Zbl 0731.20025

[Gu] J. Gukenheimer. Sensitive dependence on initial conditions for one dimensional maps. Comm. Math. Phys. 70 (1979), 133-160. | MR 553966 | Zbl 0429.58012

[HY] M. Herman, J.-C. Yoccoz. Generalisations of some therorems of small divisors to non-Archimedean fields. Geometric Dynamics (Rio de Janeiro, 1981), LMN 1007, Springer-Verlag Berlin-New York, (1983), 408-447. | MR 730280 | Zbl 0528.58031

[Hs] L. C. Hsia. Closure of periodic points over a non-Archimidean field. J. London Math. Soc. 62 (2000), 685-700. | MR 1794277 | Zbl 1022.11060

[Ke] K. Keating. Automorphisms and extensions of k((t)). J. Number Th. 41 (1992), 314-321. | MR 1168991 | Zbl 0772.12005

[Ku] M. Kuczma. Functional equations in a simple variable. Monografie Mat. 46 (1968). | MR 228862 | Zbl 0196.16403

[La] P. Lavaurs. Systèmes dynamiques holomorphes : explosion de points périodiques paraboliques. Thèse, Université de Paris-Sud, 1989.

[Le] J. Lewis. Invariant sets of morphisms on projective and affine number spaces. J. Algebra 20 (1972) 419-434 | MR 302602 | Zbl 0245.12003

[Li1] H.-C. Li. p-adic periodic points and Sen's theorem. J. Number Th. 56 (1996), 309-318. | MR 1373554 | Zbl 0859.11061

[Li2] H.-C. Li. p-adic power series which commute under composition. Tran. of A.M.S. 349 (1997), 1437-1446. | MR 1327259 | Zbl 0990.11073

[Li3] H.-C. Li. Countmg periodic points of p-adic power series. Compositio Math. 100 (1996), 351-364. | Numdam | MR 1387670 | Zbl 0871.11084

[Lu1] J. Lubin. Nonarchirnedean dynamical Systems. Compositio Math. 94 (1994), 321-346. | Numdam | MR 1310863 | Zbl 0843.58111

[Lu2] J. Lubin. Another proof of Sen's theorem on itération of power series. Proc. Amer.Math. Soc. 123 (1995), 63-66. | MR 1215030 | Zbl 0816.12004

[Ma] R. Mañé. On the instability of Herman rings. Invent. Math. 81 (1985), 459-471. | MR 807068 | Zbl 0595.30032

[Mi] J. Milnor. On bicritical rational maps. IMS preprint #1997 / 10.

[MS1] P. Morton, J. Silverman. Rational periodic points of rational fonctions. Inter. Math. Res. Notices. 1 (1994), 97-110. | MR 1264933 | Zbl 0819.11045

[MS2] P. Morton, J. Silverman. Periodic points, multiplicities, and dynamical units. J. Reine Agnew. Math. 461 (1995), 81-122. | MR 1324210 | Zbl 0813.11059

[Mo] E. Motzkin. L'arbre d'un quasi connexe : un invariant conforme p-adique. Groupe d'étude d'analyse ultramétrique, 9ème année, 3 (1981/82), 18p. | Numdam | MR 720553 | Zbl 0515.30038

[No] D. Northcott. Periodic points of an algebraic variety. Ann. Math. 51 (1950), 167-177. | MR 34607 | Zbl 0036.30102

[R-L] J. Rivera-Letelier. Dynamique des fonctions rationnelles sur des corps locaux. Thèse, Orsay 2000.

[Ro] P. Robba. Fonctions analytiques sur les corps valués ultramétriques complets. Astérisque 10 (1973). | Numdam | MR 357841 | Zbl 0289.12110

[Ru1] R. Rumely. Capacity theory on algebraic curves and canonical heights. Groupe d'étude d'analyse ultamétrique, 12ème année, 22 (1984/85), 17p. | Numdam | MR 848999 | Zbl 0623.14011

[Ru2] R. Rumely. Capacity theory on algebraic curves. LNM 1378, Springer-Verlag, Berlin-New York, 1989. | MR 1009368 | Zbl 0679.14012

[Se] S. Sen. On automorphisms of local fields. Ann. of Math. 90 (1969), 33-46. | MR 244214 | Zbl 0199.36301

[Sh] M. Shishikura. On the Quasiconformal surgery of rational functions. Ann. Scient. Éc. Norm. Sup. 20 (1987), 1-29. | Numdam | MR 892140 | Zbl 0621.58030

[Su1] D. Sullivan. Quasiconformal homeomorphisms and dynamics I : Solution of the Fatou-Julia problem on wandering domains. Ann. of Math. 122 (1985), 401-418. | MR 819553 | Zbl 0589.30022

[TVW] E. Thiran, D. Verstegen, J. Weyers. p-adic dynamics. J. Stat. Phys. 54 #3/4 (1989), 839-913. | MR 988564 | Zbl 0672.58019

[Vo] S. M. Voronin. Classification analytique des germes d'applications conformes (,0)(,0) tangents à l'identité (en russe), Functional Analysis 15/1 (1981), 1-17. | MR 609790 | Zbl 0463.30010

[Y] J. C. Yoccoz. Petits diviseurs en dimension 1. Astérisque 231 (1995). | Numdam | Zbl 0836.30001